# SDR SWAA110264

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 52,173 hours, 43,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT BS 1016, AFT SIDE.  REPAIRED WEB PER SI.
